# SDR AALA202509174985

- Difficulty date: August 27, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,104 hours, 15,313 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Seized
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR HAS SEIZED BEARING ON INSIDE HANDE ASSEMBLY. REMOVED AND REPLACED BEARING ON CAM PLATE. PER CMM 54-41-05
